# SDR HYIA20210525004

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Tecnam P2012
- Aircraft serial: 016US
- Aircraft time: 350 hours, 489 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 21221400270000
- Part serial: BN297783
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 350 hours, 489 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A LEFT ENGINE FIRE WARNING ILLUMINATED IN FLIGHT AND SHUT DOWN THE ENGINE ACCORDING TO THE QRH.  MAINTENANCE INSPECTED AND REPLACED THE FIRE DETECTOR ASSEMBLY.
